Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 15 found articles
 
 
  Complexity metrics for DMN decision models
 
 
Title: Complexity metrics for DMN decision models
Author: Hasić, Faruk
Vanthienen, Jan
Appeared in: Computer standards & interfaces
Paging: Volume 65 (2019) nr. C pages 15-37
Year: 2019
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands